# SDR AWXA200300189

- Difficulty date: January 28, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 66,553 hours, 25,982 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N872212
- Condition: Corroded
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-09 CHECK EXFOLIATION CORROSION WAS FOUND ON CUSP WEB BS 1701 TO BS 1720, LBL 60. MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED DAMAGED CUSP WEB BS 1701 TO BS 1720, LBL 60; FABRICATED A NEW REPLACEMENT CUSP WEB PER DWG 146N8722; INSTALLED REPAIR PART IAW B757-200 SRM 51-40-02, PG. 3 & 10.
